# SDR 39LA20150326127

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2121110301B
- Condition: Corroded
- Location: Rt Wing
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SPAR WING STATION 7700 FOUND TO HAVE LEVEL 2 EXFOLIATION CORROSION.  REPAIRED IAW EO 14022-300.
